MathSciNet Relay Station
MathSciNet bibliographic data
MR2204046 14N35 (14J26 14N10)
Martínez, Cristina The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2611–2624 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement